MAUDE Adverse Event Report: SURE-T® PARADIGM®; CONTACT DETACH G29 46/6 PCC

SURE-T® PARADIGM®; CONTACT DETACH G29 46/6 PCC
Model Number MMT-862
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.On (b)(6) 2020, the patient reported a past event as she experienced high blood glucose level and insulin flow blocked but the alarm did not occur.Therefore, she tried to treat high blood glucose level with a bolus.Consequently, on (b)(6) 2019, the patient was admitted in the intensive care unit of the hospital with blood glucose level over 1100 mg/dl, where she received intravenous fluids and insulin drip as corrective treatment.Further, the infusion set was changed on the same day ((b)(6) 2019).The patient was admitted in the hospital for three days.Moreover, it was stated that the event was resolved by changing complete set (infusion and reservoir).Reportedly, a day before this report ((b)(6) 2020), the patient experienced high blood glucose level of 600 mg/dl and the infusion set was changed on the same day.No further information available.

Brand Name
SURE-T® PARADIGM®
Common Device Name
CONTACT DETACH G29 46/6 PCC
MDR Report Key9828249
Report Number3003442380-2020-00208
Device Sequence Number2929677
Product Code FPA
UDI-Device Identifier05705244005495
UDI-Public05705244005495
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date05/01/2022
Device Model NumberMMT-862
Device Lot Number5281878
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2020
Initial Report FDA Received Date03/13/2020
Patient Sequence Number1